# SDR ASAA2013032394238

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,485 hours, 7,579 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 06072425
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 24,490 hours, 7,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE PRESSURIZATION CONTROL PANEL,THE FLIGHT ALTITUDE DISPLAY IS INOPERATIVE,  ONLY RANDOM LINE SEGMENTS ARE ILLUMINATED.  R & R CABIN PRESSURE CONTROL MODULE REF 21-31-02-400-801, OPS CK OK, GROUND VERIFICATION CK OK.
